View Single Post
  #24  
Old March 18th, 2009, 11:58 PM
KBennett KBennett is offline
Junior Member
 
Join Date: Mar 2009
Location: Colorado
Posts: 1
Unhappy Soloxine side effects

Just wanted to share my experience - I have a 75lb 8 year old neutered male Boxer, Toby, who has been on 0.7 Soloxine approximately 6-7 months due to a test which indicated low thyroid levels. Today Toby had a seizure (completely fell down and was unresponsive for about 15 seconds while shaking), which my vet is trying to play off on Epilepsy (sp?). From the first day Toby has taken this medication, he has licked his feet & genitals, drank MUCH more water, rubs his face, and is very hot - you can touch him and feel it. When Toby sleeps, he has tremors - his body is always twitching. Every once in awhile, early in the mornings, Toby will start drooling/foaming uncontrollably and then vomit. Almost like a drug addict overdose! He refuses to eat when any of this happens. My vet keeps trying to assure me that Toby's thyroid levels are "normal". I know my dog, and NONE of this is normal. Toby had absolutely NO problems before taking this medication and most articles I've read do not go into details of side effects - until I found this thread. At this point I believe I need to take him to Colorado State University for a different opinion - I don't want to be hurting my dog by doing something that I know isn't right!
Reply With Quote